# SDR 2010FA0000040

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N910SF
- Make and model: Doug DC-10-10
- Aircraft serial: 46524
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1489951
- Part serial: 331
- Condition: Separated
- Location: Nr 2 Hyd Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS TO REPORT A LOSS OF NR 2 HYD SYS "PRESSURE AND QUANTITY" PRIOR TO TAKE-OFF, ACFT RETURNED TO GATE.  INVESTIGATION FOUND VALVE ASY (M1-164) FOR THE 2-1 NON-REVERSIBLE MOTOR PUMP TO BE AT FAULT.  REF IPC 29-12-59, FIG 1, PG 9, ITEM 340, PN 148995-1, SN 331.  THE VALVE SEPARATED AT THE UNION POINT OF THE MOTOR AND VALVE RESULTING IN COMPLETE LOSS OF FLUID IN NR 2 HYD SYS.  THE DISCREPANT VALVE HAS BEEN SENT FOR FAILURE ANALYSIS.
